# SDR DALA2020031801919

- Difficulty date: March 14, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 54,922 hours, 28,329 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3115, L/P 1528817) SEAT ROW 22 DEF 02 MASKS DID NOT DEPLOY. CORRECTIVE ACTION: REPACKED MASKS PER A319 AMM 35-21-41.
